MathSciNet Relay Station
MathSciNet bibliographic data
MR1153010 (93h:57001) 57M05 (20F05 57Q05 57Q10)
Brown, Richard A. Generalized group presentation and formal deformations of CW complexes. Trans. Amer. Math. Soc. 334 (1992), no. 2, 519–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement